# SDR IPXA2017042516465

- Difficulty date: April 15, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 005
- Aircraft time: 13,725 hours, 8,493 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A53510129201
- Part serial: 853
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, RT WING PANEL LANDING AT PANEL 613AB IS CRACKED AT THE CORNER, CRACK IS OUT OF SRM LIMITS.  STOP DRILLED THE CRACK AND INSTALLED A REPAIR DOUBLER IAW SRM 53-15-63.
